# SDR AUS20010678

- Difficulty date: June 26, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10132402522
- Condition: Cracked
- Location: Flight Compartme
- Component: Flight Compartme
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WINDSHIELD INNER PANE CRACKED.
